Differential and Integral Equations
- Differential Integral Equations
- Volume 18, Number 7 (2005), 765-780.
Prescribed scalar curvature with minimal boundary mean curvature on $S^4_+$
This paper is devoted to the prescribed scalar curvature under minimal boundary mean curvature on the standard four-dimensional half sphere. Using topological methods from the theory of critical points at infinity, we prove some existence results.
Differential Integral Equations, Volume 18, Number 7 (2005), 765-780.
First available in Project Euclid: 21 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35J20: Variational methods for second-order elliptic equations 53C21: Methods of Riemannian geometry, including PDE methods; curvature restrictions [See also 58J60]
Chtioui, Hichem; El Mehdi, Khalil. Prescribed scalar curvature with minimal boundary mean curvature on $S^4_+$. Differential Integral Equations 18 (2005), no. 7, 765--780. https://projecteuclid.org/euclid.die/1356060165